| Model Number |
305U225 |
| Medical Device Problem Code |
Perivalvular Leak (1457)
| Health Effect - Clinical Code |
Valvular Insufficiency/ Regurgitation (4449)
| Date of Event |
05/27/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Medtronic received information that during the implant of this 25mm aortic bioprosthetic valve, it was explanted and replaced with a 25mm valve of the same model.The reason for the replacement was reported as a leak.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Additional information was received that during the implant of this 25mm aortic bioprosthetic valve, the valve seem to seat fine but after taking the clamp off and checking the valve function, there was moderate paravalvular leak (pvl) in the area near the left and right commissure.It was stated that the heart was re-arrested, the surgeon could not see the area to repair and elected to remove the valve.It was reported that in the area of the leak, there were atleast 4 sutures which completely pulled out of the annulus.It was stated that "this area of the annulus was somewhat ovoid and an oblong area that was not well appreciated initially".No additional adverse patient effects were reported.
Additional Manufacturer Narrative
B5 and imf (annex f) code updated.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.